Due to the shortage of Nature-Throid, I was switched to NP Thyroid. I really like the way it relieves my hypothyroid symptoms, except for one thing. I am wondering if it is causing my hair to thin out! Has anyone experienced this side effect with NP Thyroid? I hope it's something else causing it, because I like it otherwise!
I know many people that have hair loss do to thyroid/meds - my Mother being one of them. She uses a special shampoo and leave in serum that you put in spots you’re losing you hair. It’s call “NIOXIN” hair system. It’s expensive but, it is a good product. I use that brand as well for my hair loss it has improved tremendously. I’m not sure if, you can take prenatal vitamins- I know supplements are tricky especially, with thyroid disorders. I have been taking prenatal vitamins for over a year- my hair isn’t falling out in clumps anymore.
I hope this helps in someway.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Apr 2019 • 10 answers
Updated 1 Oct 2018 • 3 answers
Updated 12 Apr 2018 • 1 answer
Updated 21 Feb 2019 • 1 answer
Updated 7 Mar 2019 • 1 answer